# SDR 9502919968

- Difficulty date: February 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9332
- Make and model: Doug DC-9-31
- Aircraft serial: 47264
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 427-446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ONE INCH CRACK IN FUSELAGE SKIN BETWEEN FS 427 - 446 AND LONGERONS 29R - 30.  REPAIRED PER SRM 53-04, FIG 12B.
